Cauchy problem for a differential equation in the Banach space with generalized strongly positive operator coefficient
AbstractThe concept of strongly positive operator is generalized, and properties of the operators introduced are analyzed. The solutions of the Cauchy problem for a linear inhomogeneous differential equation with generalized strongly positive operator coefficient are found.
How to Cite
Il’chenko, Y. V., and A. V. Chaikovs’kyi. “Cauchy Problem for a Differential Equation in the Banach Space With Generalized Strongly Positive Operator Coefficient”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 8, Aug. 2011, pp. 1053-70, https://umj.imath.kiev.ua/index.php/umj/article/view/2784.